# SDR ABXA9900378

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vane
- Part number: 5910041504
- Condition: Delaminated
- Location: Rt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT INBOARD FLAP FIXED VANE DELAMINATED.  REPLACED FLAP FIXED VANE IAW DC9 MM 27-50.
